# SDR SWIA20250130127

- Difficulty date: November 27, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 37,531 hours, 27,364 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL OTBD SLIDER IS WORN     (C-CHECK RO 1/23/2025)    PERFORMED DISPOSITION FOR BLENDED CHAFE DAMAGE TO RH UPPER TRANSCOWL OUTBOARD SLIDER REF REO 690-54-21-531 REV -- DATED: 2024-12-25. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
